03-13-2014, 02:31 AM
Join Date: Nov 2013
Thanked 35 Times in 25 Posts
Rep Power: 53
Hospitalization/Death For Under $5.00
I was debating with myself all day about posting this but people need to know this. An experience at my local pharmacy just broke my heart. I went to pick up my father's prescription and there was a teen boy ahead of me. He asked to buy 3 packages of Gravol. (Anti-nauseant medication.) When I heard his request I immediately looked up. Shaking my head in pity. I knew from experience what he was doing buying those. The pharmacist told him that he was going through these pills at a tremendous pace. He was in just a few days earlier buying some. She turned him down. In my city, this medication is kept behind the counter, and you must be 19yo to buy it. The reason why is people get stoned off it not even realising or caring about just how brutal these pills really are when abused.
I'm not proud of it, but for several years I abused this medication for a cheap high. I started at around 6 a day and within a month was up to 30 a day. It started causing me to hallucinate, a rapid heartbeat, trouble breathing, muscle pain, trouble urinating and coughing up blood(They're incredibly hard on the stomach when taken in excess. It sounds silly that a med that keeps you from vomiting can also damage your stomach. But it does.) This medication also has an effect on your inner-ear and balance. Enough of it can make you walk like a drunk. To this very day, I cannot even ride a bicycle without losing my balance. Sadly, there's no fix for it. I will be this way the rest of my life. The main reason I'm posting this is because far too many people don't realise just how horrendously damaging it is to your body. It can lead to liver and kidney failure and eventually, death. I was fortunate and stopped taking it before it did massive damage. Quitting this medication is astoundingly difficult.
If you or someone you know is suffering from this addiction, for God's sake do whatever you have to help stop it. This is a very serious medication. Just because it may not be a prescription med does not mean that it can't harm you in a serious, serious way. If anyone here is suffering from this, please contact me and we'll talk. I take private messages seriously. I'm the only user on this computer. I don't discuss them with anyone.
"When You Hate Someone You Are Really Hating Yourself, Because Half Don't Know And The Other Half Don't Care."
Last edited by Kid Dynamite; 03-13-2014 at 02:49 AM.